Normal view MARC view ISBD view

Ototoxicity following Vinblastine chemotherapy in a patient of Hodgkin's Lymphoma

In Indian Journal of Otology
By: Nirban RK.
Contributor(s): kapoorakhil1987@gmail.com | Maharia S | Narayan S | Kapoor A.
Material type: materialTypeLabelArticleSeries: Issues: 3 Vol. 21. Publisher: 2015Description: 229-230.Subject(s): | Vinblastine | Ototoxicity | Hodgkin�s lymphoma In: Indian Journal of OtologySummary: Sudden hearing loss is a well-known complication of certain chemotherapeutic agents. However, vinblastine has seldom been implicated causing ototoxicity. We report a case of sudden bilateral hearing loss in a 36-year-old male patient of Mixed cellularity Hodgkin's lymphoma following standard adriamycin, bleomycin, vinblastine, and dacarbazine chemotherapy.
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Current location Call number Status Date due Barcode
Articles Articles Tata Memorial Hospital
Available AR17251

Sudden hearing loss is a well-known complication of certain chemotherapeutic agents. However, vinblastine has seldom been implicated causing ototoxicity. We report a case of sudden bilateral hearing loss in a 36-year-old male patient of Mixed cellularity Hodgkin's lymphoma following standard adriamycin, bleomycin, vinblastine, and dacarbazine chemotherapy.

There are no comments for this item.

Log in to your account to post a comment.

Powered by Koha